Mesoscopics in metals with magnetic-impurities

Bobkov, A. A. and Falko, Vladimir and Khmelnitskii, D. E. (1990) Mesoscopics in metals with magnetic-impurities. Zhurnal Eksperimental noi i Teoreticheskoi Fiziki, 98 (2). pp. 703-707. ISSN 0044-4510

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Zhurnal Eksperimental noi i Teoreticheskoi Fiziki
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qc
Departments: Faculty of Science and Technology > Physics
ID Code: 57106
Deposited By: ep_importer_pure
Deposited On: 05 Sep 2012 17:04
Refereed?: Yes
Published?: Published
Last Modified: 10 Oct 2019 23:55

Actions (login required)

View Item View Item